Alert archive / Minnesota / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 56, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 13, 2023, 7:37 PM CDT for 4 counties in Minnesota. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2023, 7:37 PM CDT (00:37 UTC)
- Expired
- Jul 13, 2023, 8:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Carver County, MN, McLeod County, MN, Meeker County, MN, Wright County, MN
The radar
The Minneapolis radar (KMPX), 38 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 7:39 PM CDT | TSTM WND DMG | Cokato, MN | Reports of trees down. |
| Jul 13, 7:40 PM CDT | HAIL 1 | Cokato, MN | - Late LSR - Emergency Managment reported quarter size hail in the city of Cokato, MN. Time is approximated via radar. |
| Jul 13, 7:40 PM CDT | HAIL 1.5 | 1 Wsw Cokato, MN | Report from mPING: Ping Pong Ball (1.50 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 5:22 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.6 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 837 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1746 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.8
The text
As transmitted.
557
WUUS53 KMPX 140037
SVRMPX
MNC019-085-093-171-140115-
/O.NEW.KMPX.SV.W.0056.230714T0037Z-230714T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
737 PM CDT Thu Jul 13 2023
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Southwestern Wright County in central Minnesota...
East central Meeker County in central Minnesota...
Northeastern McLeod County in central Minnesota...
Northwestern Carver County in east central Minnesota...
* Until 815 PM CDT.
* At 736 PM CDT, a severe thunderstorm was located over Dassel, or 15
miles north of Hutchinson, moving southeast at 40 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Cokato around 740 PM CDT.
Howard Lake around 750 PM CDT.
Other locations in the path of this severe thunderstorm include
Montrose, Winsted, Lester Prairie, Watertown and Mayer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
&&
LAT...LON 4504 9376 4495 9377 4478 9397 4509 9440
4518 9429
TIME...MOT...LOC 0036Z 304DEG 34KT 4510 9427
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BPH3 follow-up statements
612
WWUS53 KMPX 140049
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
749 PM CDT Thu Jul 13 2023
MNC093-140059-
/O.CAN.KMPX.SV.W.0056.000000T0000Z-230714T0115Z/
Meeker MN-
749 PM CDT Thu Jul 13 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MEEKER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and east central Minnesota.
LAT...LON 4504 9376 4495 9377 4478 9397 4504 9427
4507 9426 4515 9419
TIME...MOT...LOC 0049Z 304DEG 34KT 4503 9412
$$
MNC019-085-171-140115-
/O.CON.KMPX.SV.W.0056.000000T0000Z-230714T0115Z/
Wright MN-McLeod MN-Carver MN-
749 PM CDT Thu Jul 13 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHWESTERN WRIGHT...NORTHEASTERN MCLEOD AND NORTHWESTERN CARVER
COUNTIES...
At 749 PM CDT, a severe thunderstorm was located near Howard Lake, or
15 miles northeast of Hutchinson, moving southeast at 40 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Montrose, Winsted, Lester Prairie, Watertown and Mayer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 4504 9376 4495 9377 4478 9397 4504 9427
4507 9426 4515 9419
TIME...MOT...LOC 0049Z 304DEG 34KT 4503 9412
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Dye001
WWUS53 KMPX 140101
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
801 PM CDT Thu Jul 13 2023
MNC019-085-171-140115-
/O.CON.KMPX.SV.W.0056.000000T0000Z-230714T0115Z/
Wright MN-McLeod MN-Carver MN-
801 PM CDT Thu Jul 13 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTH CENTRAL WRIGHT...NORTHEASTERN MCLEOD AND NORTHWESTERN
CARVER COUNTIES...
At 801 PM CDT, a severe thunderstorm was located over Winsted, or 16
miles south of Buffalo, moving southeast at 40 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Delano, Watertown, Independence, Montrose, Winsted, Howard Lake,
Mayer, Lester Prairie, Waverly, Hollywood and New Germany.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 4504 9376 4495 9377 4478 9397 4497 9415
4511 9405
TIME...MOT...LOC 0101Z 304DEG 34KT 4497 9399
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Dye398
WWUS53 KMPX 140112
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
812 PM CDT Thu Jul 13 2023
MNC019-085-171-140122-
/O.EXP.KMPX.SV.W.0056.000000T0000Z-230714T0115Z/
Wright MN-McLeod MN-Carver MN-
812 PM CDT Thu Jul 13 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WRIGHT...
NORTHEASTERN MCLEOD AND NORTHWESTERN CARVER COUNTIES WILL EXPIRE AT
815 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and east central Minnesota.
Remember, a Severe Thunderstorm Warning still remains in effect for
northern Carver County until 845 PM.
LAT...LON 4504 9376 4495 9377 4478 9397 4497 9415
4511 9405
TIME...MOT...LOC 0112Z 304DEG 34KT 4491 9387
$$
DyeWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:38 PM CDT, 3 hours 59 minutes earlier.
Area forecast discussion, Jul 13, 3:38 PM CDT, 3 hours 59 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 338 PM CDT Thu Jul 13 2023 .DISCUSSION...(This evening through Thursday) Issued at 336 PM CDT Thu Jul 13 2023 KEY MESSAGES: - Warmer, above-normal temperatures through Saturday, cooler to start next week, then warmer again mid-to-late next week. - Scattered showers and thunderstorms through Friday with potential for a few strong to severe thunderstorms today into this evening. - No beneficial widespread precipitation forecast over the next week. - A return of Canadian wildfire haze/smoke to the area Friday into the weekend. TODAY... Current radar imagery reveals a cluster of thunderstorms along and south of I-90. A few sites in N IA have reported 40+ kt gusts associated with the TS clusters. This initiation is running a few hours earlier than what guidance had so the assumption is we'll continue to see additional development over SW MN with an agitated CU field present on visible imagery. Temperatures have warmed into the mid to upper 80s across the region with dew points in the mid to upper 60s across W and S MN where the better low level moisture plume is present. Further north, diurnal mixing has lowered the dew points across the Twin Cities and portions of central MN. This should limit TS potential until later in the afternoon/evening hours. The culprit for scattered TS in the Twin Cities can be tracked back to NW MN where an area of showers and storms has developed over the past hour or two. Forecast soundings indicate 30 to 40kts of shear with plenty of instability but the lack of significant low level forcing should be the limiting factor for today's potential. If outflow boundaries begin to get into play we could see locally enhanced TS potential. The SPC SWO maintained a slight risk across S MN into the Twin Cities. Main severe hazard will be the potential for damaging winds and large hail with any strong to severe storms that. TONIGHT through THURSDAY... Precip chances will gradually shift southeast overnight. The best chances for rain will be S MN, W MN, and W WI but we're not expecting any widespread beneficial rain with this event. Any rainfall received from storms today/tonight will not make an improvement with the ongoing drought and the hit-and-miss nature of storms will mean most areas will receive little to no rain while others receive highly localized heavy rain. Low stratus or patchy dense fog could develop outside of the Twin Cities late tonight. Forecast dew point depressions will be near-zero for a few hours before sunrise Friday morning. The other concern is the return of Canadian wildfire smoke to the region Friday into Saturday. Guidance brings in a dense swath of smoke arriving from the northwest and encompassing much of Minnesota into western Wisconsin on Friday. An Air Quality Alert was issued by the MPCA for the entire state to address degraded air quality associated with the wildfire smoke. This would also bring a return of hazy sky/visibility conditions that go along with wildfire smoke. I've opted to continue with Haze to the gridded/text products but should model continuity provide higher confidence, explicit Smoke mention along with reduced visibilities may also needed to be added to the forecast. Friday will bring another chance for scattered showers and storms across the Upper MS valley that will be diurnally driven. A cold front will move through on Saturday which will bring cooler-than- normal temperatures for the second half of the weekend into early next week. A few rain showers may occur over our WI counties Saturday afternoon as another embedded sfc trough pivots thru the upper low over east-central Canada. However, precipitation chances dry up as the weekend progresses as the low drops south into the Upper Great Lakes this weekend. This will bring drier, continental polar airmass into our region, which should greatly decrease any low level moisture necessary for precipitation. With already relatively dry mid-levels we will remain dry through the middle of next week. Temperatures will rebound toward the end of the forecast period with highs back into the mid 80s. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1223 PM CDT Thu Jul 13 2023 Some MVFR cigs remain over western WI with isol SHRA just outside of our WI sites. VFR conditions will prevail from this afternoon through tonight. The primary forecast concern is the potential precip chances/timing. Scattered SHRA/TSRA from late this afternoon through tonight but forecast confidence remains low with timing/placement. Best timing of precip looks to be after 00z this evening across central MN and after 02/03z E MN and W WI so have opted to not mention precip at this point and let CAMs come into better agreement on the timing/placement of such activity before adding it into the TAFs. Another concern for Friday AM is the potential for patchy low stratus/BR development with dew point depressions near 0. Finally, Friday afternoon will see the return of Canadian wildfire smoke but I've opted to keep HZ out from non-MSP sites for now. KMSP... VFR this afternoon with SCT diurnal CU with southwesterly winds gusting up to 20kts. Primary concern is later this evening with potential for -SHRA and TS to move across the site. Given the low confidence with this event, introduced only a PROB30 for TSRA. Fog is possible to develop early tomorrow morning but confidence lacked with inclusion in the TAF at this time. /OUTLOOK FOR KMSP/ SAT...VFR. Wind W 10-15 kts. SUN...VFR. Wind W 15G30 kts. MON...VFR. Wind NW 15G30 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...BPH AVIATION...BPH/RMD
Hazardous weather outlook, Jul 13, 2:44 PM CDT, 4 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 244 PM CDT Thu Jul 13 2023 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 141945- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 244 PM CDT Thu Jul 13 2023 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. Scattered thunderstorms will develop across S and W MN this afternoon. A few storms over central through southern Minnesota may be strong to severe, potentially producing damaging winds or large hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Canadian wildfire smoke will return to the region Friday and lasting into the weekend. There is an Air Quality Alert on Friday for the entire state of Minnesota due to degraded air quality. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed this afternoon into tonight.
In the hours before
Local storm report, Jul 13, 7:20 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
720 PM CDT Thu Jul 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM Hail Avon 45.61N 94.45W
07/13/2023 E1.00 inch Stearns MN Public
Report from mPING: Quarter (1.00 in.).
&&
NDCSpecial weather statement, Jul 13, 7:24 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
724 PM CDT Thu Jul 13 2023
MNZ043-140100-
Morrison MN-
724 PM CDT Thu Jul 13 2023
...A strong thunderstorm will impact portions of southeastern
Morrison County through 800 PM CDT...
At 724 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Pierz, or 15 miles southeast of Little Falls, moving
east at 40 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern
Morrison County, including the following locations... Buckman,
Morrill and Hillman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Minnesota.
&&
LAT...LON 4604 9380 4598 9381 4598 9377 4596 9376
4583 9377 4582 9417 4592 9422 4606 9381
TIME...MOT...LOC 0024Z 252DEG 33KT 4586 9408
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BPHSpecial weather statement, Jul 13, 7:26 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
726 PM CDT Thu Jul 13 2023
MNZ048-140100-
Pope MN-
726 PM CDT Thu Jul 13 2023
...A strong thunderstorm will impact portions of eastern Pope County
through 800 PM CDT...
At 726 PM CDT, Doppler radar was tracking a strong thunderstorm over
Glenwood, or 19 miles south of Alexandria, moving southeast at 35
mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of eastern Pope
County, including the following locations... Glenwood Airport,
Gilchrist, Grove Lake, Long Beach, Sedan, Lake Minnewaska and Glacial
Lakes State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and west central Minnesota.
&&
LAT...LON 4566 9514 4542 9513 4541 9535 4560 9556
4573 9538
TIME...MOT...LOC 0026Z 315DEG 31KT 4562 9540
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BPHLocal storm report, Jul 13, 7:28 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
728 PM CDT Thu Jul 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM Hail 1 ESE St. Joseph 45.56N 94.30W
07/13/2023 E1.00 inch Stearns MN Public
0710 PM Hail Lowry 45.71N 95.52W
07/13/2023 M1.00 inch Pope MN 911 Call Center
&&Special weather statement, Jul 13, 7:33 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
733 PM CDT Thu Jul 13 2023
MNZ042-043-140100-
Morrison MN-Todd MN-
733 PM CDT Thu Jul 13 2023
...A strong thunderstorm will impact portions of southeastern Todd
and southwestern Morrison Counties through 800 PM CDT...
At 733 PM CDT, Doppler radar was tracking a strong thunderstorm over
Flensburg, or 10 miles west of Little Falls, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Little Falls around 750 PM CDT.
Other locations in the path of this storm include Bowlus and
Royalton.
This includes U.S. Highway 10 in Minnesota between mile markers 148
and 155.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Minnesota.
&&
LAT...LON 4593 9423 4582 9431 4582 9435 4580 9433
4577 9435 4577 9446 4592 9474 4603 9461
TIME...MOT...LOC 0033Z 289DEG 27KT 4594 9458
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BPHLocal storm report, Jul 13, 7:36 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
736 PM CDT Thu Jul 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM Hail 2 NE Darwin 45.12N 94.38W
07/13/2023 E1.25 inch Meeker MN Public
Report from mPING: Half Dollar (1.25 in.).
&&
NDCThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:10 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Sherburne, Stearns | 35 min |
| Jul 13, 7:13 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Waseca | 47 min |
| Jul 13, 7:22 PM CDT | Severe Thunderstorm Warning | MPX | Steele | 23 min |
| Jul 13, 7:24 PM CDT | Special Weather Statement | MPX | Morrison | 36 min |
| Jul 13, 7:26 PM CDT | Special Weather Statement | MPX | Pope | 34 min |
| Jul 13, 7:33 PM CDT | Special Weather Statement | MPX | Morrison | 27 min |
| Jul 13, 7:43 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Stearns | 47 min |
| Jul 13, 7:44 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne | 46 min |
| Jul 13, 7:47 PM CDT | Severe Thunderstorm Warning | MPX | Steele, Waseca | 28 min |
| Jul 13, 8:05 PM CDT | Severe Thunderstorm Warning | MPX | Benton | 44 min |
| Jul 13, 8:09 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin | 25 min |
| Jul 13, 8:13 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns | 47 min |
| Jul 13, 8:16 PM CDT | Special Weather Statement | MPX | Freeborn | 29 min |
| Jul 13, 8:21 PM CDT | Special Weather Statement | MPX | Anoka | 24 min |
| Jul 13, 8:26 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Sherburne, Wright | 49 min |
| Jul 13, 8:39 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne | 36 min |
| Jul 13, 8:44 PM CDT | Special Weather Statement | MPX | Wright | 31 min |
| Jul 13, 8:53 PM CDT | Special Weather Statement | MPX | Anoka | 37 min |
| Jul 13, 9:08 PM CDT | Special Weather Statement | MPX | Anoka | 37 min |
| Jul 13, 9:20 PM CDT | Special Weather Statement | MPX | Carver | 25 min |
| Jul 13, 9:45 PM CDT | Special Weather Statement | MPX | Ramsey, Washington | 30 min |
| Jul 13, 9:53 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Hennepin, Ramsey | 22 min |
| Jul 13, 10:02 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 27 min |
| Jul 14, 12:41 AM CDT | Special Weather Statement | MPX | Faribault | 19 min |
| Jul 14, 2:32 PM CDT | Special Weather Statement | MPX | Renville | 28 min |
| Jul 14, 3:11 PM CDT | Special Weather Statement | MPX | Renville | 34 min |
| Jul 14, 3:23 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood, Renville | 22 min |
| Jul 14, 3:49 PM CDT | Special Weather Statement | MPX | Brown | 26 min |
| Jul 14, 3:55 PM CDT | Special Weather Statement | MPX | Sibley | 35 min |
| Jul 14, 4:19 PM CDT | Special Weather Statement | MPX | Nicollet | 26 min |
| Jul 14, 4:23 PM CDT | Special Weather Statement | MPX | Brown | 37 min |
| Jul 14, 4:52 PM CDT | Special Weather Statement | MPX | Renville | 23 min |
| Jul 14, 6:01 PM CDT | Special Weather Statement | MPX | Faribault | 29 min |
| Jul 14, 6:28 PM CDT | Special Weather Statement | MPX | Faribault | 32 min |
| Jul 14, 6:54 PM CDT | Special Weather Statement | MPX | Faribault | 51 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.